Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v29.i1.70
pages 55-62

Group Pursuit in Quasilinear Differential-Difference Games

G. G. Baranovskaya
Kiev National Technical University, Kiev
L. V. Baranovskaya
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv


An approach to the solution of the quasilinear group pursuit differential-difference problem based on the method of resolving functions is proposed. The guaranteed capture time is found, and the corresponding control law is constructed. The results are illustrated by a model example.


  1. Chikrii, A. A., Konfliktno upravlyaemye protsessy (Conflict Control Processes).

  2. Bellman, R. and Cooke, K., Differential Difference Equations.

  3. Ioffe, A. D. and Tikhomirov, V. M., Teoriya extremal'nykh zadach (Theory of Extremal Problems).

  4. Aubin, J.-P. and Ekeland, I., Applied Nonlinear Analysis.

  5. Rockafellar, R. T., Convex Analysis.

Articles with similar content:

Principle of Time Stretching in Evolutionary Games of Approach
Journal of Automation and Information Sciences, Vol.48, 2016, issue 5
Greta Ts. Chikrii
On Solving of a Special Optimization Problem Connected with Determination of Invariant Sets of Dynamical Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 5
Oleg A. Berezovskyi
Mathematical Model for Computation of Network Characteristics Using a Guided Wave Method
Telecommunications and Radio Engineering, Vol.68, 2009, issue 8
S. L. Gavlievskii
On Quasilinear Differential-Difference Games of Approach
Journal of Automation and Information Sciences, Vol.49, 2017, issue 8
Lesya V. Baranovska
Control of Nonlinear Stochastic Systems
Journal of Automation and Information Sciences, Vol.33, 2001, issue 4
Vasiliy V. Yasinskiy, Mariya V. Trigub